# SDR COMA9910153

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1259
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 363782
- Condition: Failed
- Location: Row 9a
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHT AT SEAT 9A IS INOPERABLE.  REMOVED AND REPLACED BULB.
